# SDR SWAA2023101900596

- Difficulty date: September 14, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 57,303 hours, 30,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL STR 16L AT FWD GALLEY AREA 2023-584463<[01] REPLACED INTERCOSTAL AND FASTENERS LOCATED AT BSTA 294.5 TO BSTA 303.9 AT LEVEL OF STR 16L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG: 141A8180 SHEET: 27 REV.: C AND DWG: 141A8180 SHEET: 28; REV.: C SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED INTERCOSTAL AND FASTENERS LOCATED AT BSTA 294.5 TO BSTA 303.9 AT LEVEL OF STR 16L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG: 141A8180 SHEET: 27 REV.: C AND DWG: 141A8180 SHEET: 28; REV.: C RII  SEE INDIVIDUAL SIGN-OFF BELOW.
